# SDR DALA2019022541165

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0957574) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BTW BS 500 TO BS 500A AT LEVEL S-26R AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL BTW BS500 TO BS500A AT LEVEL S-26R AT FWD CARGO COMPARTMENT ASPER SRM B737-800 51-10-02 AND DRAWING #143A0080.
